Skip to main content

Path connectedness of the efficient solution set for generalized vector quasi-equilibrium problems

Abstract

In this paper, the efficient solution set for generalized vector quasi-equilibrium problems is investigated. By means of the linear scalarization method, we establish the path connectedness of the efficient solution set for generalized vector quasi-equilibrium problems under some suitable conditions.

This is a preview of subscription content, access via your institution.

Notes

  1. 1.

    This paper has been submitted to a journal.

References

  1. 1.

    Ansari, Q.H., Flores-Bazán, F.: Generalized vector quasi-equilibrium problems with applications. J. Math. Anal. Appl. 277, 246–256 (2003)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Ansari, Q.H., Köbis, E., Sharma, P.K.: Characterizations of set relations with respect to variable domination structures via oriented distance function. Optimization 67, 1389–1407 (2018)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Ansari, Q.H., Köbis, E., Sharma, P.K.: Characterizations of multiobjective robustness via oriented distance function and image space analysis. J. Optim. Theory Appl. 181, 817–839 (2019)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Ansari, Q.H., Hamel, A.H., Sharma, P.K.: Ekeland’s variational principle with weighted set order relations. Math. Methods Oper. Res. 91, 117–136 (2020)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Ansari, Q.H., Sharma, P.K., Qin, X.: Characterizations of robust optimality conditions via image space analysis. Optimization 69, 2063–2083 (2020)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Lee, G.M., Kim, D.S., Lee, B.S., Yen, N.D.: Vector variational inequality as a tool for studying vector optimization problems. Nonlinear Anal. 34, 745–765 (1998)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Cheng, Y.H.: On the connectedness of the solution set for the weak vector variational inequality. J. Math. Anal. Appl. 260, 1–5 (2001)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Gong, X.H.: Efficiency and henig efficiency for vector equilibrium problems. J. Optim. Theory Appl. 108, 139–154 (2001)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Liu, Q.Y., Long, X.J., Huang, N.J.: Connectedness of the sets of weak efficient solutions for generalized vector equilibrium problems. Math. Slovaca 62, 123–136 (2012)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Gong, X.H.: Connectedness of the solution sets and scalarization for vector equilibrium problems. J. Optim. Theory Appl. 133, 151–161 (2007)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Gong, X.H., Yao, J.C.: Connectedness of the set of efficient solutions for generalized systems. J. Optim. Theory Appl. 138, 189–196 (2008)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Han, Y., Huang, N.J.: The connectedness of the solutions set for generalized vector equilibrium problems. Optimization 65, 357–367 (2016)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Xu, Y.D., Zhang, P.P.: Connectedness of solution sets of strong vector equilibrium problems with an application. J. Optim. Theory Appl. 178, 131–152 (2018)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Han, Y., Huang, N.J.: Existence and connectedness of solutions for generalized vector quasi-equilibrium problems. J. Optim. Theory Appl. 179, 65–85 (2018)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Gong, X.H.: On the contractibility and connectedness of an efficient point set. J. Math. Anal. Appl. 264, 465–478 (2001)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Jahn, J.: Vector Optimization: Theory, Applications, and Extensions. Springer, Berlin (2011)

    Book  Google Scholar 

  17. 17.

    Peng, Z.Y., Zhao, Y., Yang, X.M.: Semicontinuity of approximate solution mappings to parametric set-valued weak vector equilibrium problems. Numer. Funct. Anal. Optim. 36, 481–500 (2015)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Han, Y., Huang, N.J.: Existence and stability of solutions for a class of generalized vector equilibrium problems. Positivity 20, 829–846 (2016)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Giannessi, F. (ed.): Vector Variational Inequalities and Vector Equilibria: Mathematical Theories. Kluwer Academic Publishers, Dordrecht (2000)

    MATH  Google Scholar 

  20. 20.

    Aubin, J.P., Ekeland, I.: Applied Nonlinear Analysis. Wiley, New York (1984)

    MATH  Google Scholar 

  21. 21.

    Göpfert, A., Riahi, H., Tammer, C., Zǎlinescu, C.: Variational Methods in Partially Ordered Spaces. Springer, Berlin (2003)

    MATH  Google Scholar 

  22. 22.

    Fu, J.Y.: Generalized vector quasi-equilibrium problems. Math. Mathods Oper. Res. 52, 57–64 (2000)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Han, Y., Huang, N.J.: Some characterizations of the approximate solutions to generalized vector equilibrium problems. J. Ind. Manag. Optim. 12, 1135–1151 (2016)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Yen, N.D., Phuong, T.D.: Connectedness and stability of the solution set in linear fractional vector optimization problems. In: Giannessi, F. (ed.) Vector Variational Inequalities and Vector Equilibria, pp. 479–489. Kluwer Academic Publishers, Dordrecht (2000)

    Chapter  Google Scholar 

  25. 25.

    Michael, E.: Continuous selections: I. Ann. Math. 63(2), 361–382 (1956)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Tan, N.X., Tinh, P.N.: On the existence of equilibrium points of vector functions. Numer. Funct. Anal. Optim. 19, 141–156 (1998)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Ben-Tal, A., El Ghaoui, L., Nemirovski, A.: Robust Optimization. Princeton University Press, Princeton (2009)

    Book  Google Scholar 

  28. 28.

    Wei, H.Z., Chen, C.R., Li, S.J.: Characterizations for optimality conditions of general robust optimization problems. J. Optim. Theory Appl. 177, 835–856 (2018)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

This research was supported by the National Natural Science Foundation of China (Grant No. 11971078).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Shengjie Li.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Cui, C., Li, S. Path connectedness of the efficient solution set for generalized vector quasi-equilibrium problems. Optim Lett (2021). https://doi.org/10.1007/s11590-021-01809-x

Download citation

Keywords

  • Generalized vector quasi-equilibrium problem
  • Efficient solutions
  • Path connectedness
  • Linear scalarization

Mathematics Subject Classification

  • 49J40
  • 90C29
  • 90C31